# SDR DXTA2025032602787

- Difficulty date: March 22, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0403
- Aircraft time: 583 hours, 406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: CABIN DOOR HANDLE DIFFICULT TO LATCH TO THE CLOSED POSITION CORRECTIVE ACTION: PERFORMED PAX DOOR SERVICING BY LUBING LOCKING PINS & LOCKING PIN RECEPTACLE HOLES. PERFORMED MULTIPLE OPS CHECKS OF OPENING & CLOSING/LOCKING PAX DOOR WITH NO DEFECTS NOTED. OPS CHECKS GOOD, PAX DOOR HANDLE OPERATES SMOOTHLY WITHOUT DIFFICULTY OR BINDING. WORK PERFORMED IN REF TO 680A 52-10-04, 12-20-40.
